Translator Disclaimer
2015 Hypercyclic abelian semigroups of affine maps on $\mathbb{C}^{n}$
Yahya N'dao
Banach J. Math. Anal. 9(2): 83-95 (2015). DOI: 10.15352/bjma/09-2-7

Abstract

We give a characterization of hypercyclic abelian semigroup $\mathcal{G}$ of affine maps on $\mathbb{C}^{n}$. If $\mathcal{G}$ is finitely generated, this characterization is explicit. We prove in particular that no abelian group generated by $n$ affine maps on $\mathbb{C}^{n}$ has a dense orbit.

Citation

Download Citation

Yahya N'dao. "Hypercyclic abelian semigroups of affine maps on $\mathbb{C}^{n}$." Banach J. Math. Anal. 9 (2) 83 - 95, 2015. https://doi.org/10.15352/bjma/09-2-7

Information

Published: 2015
First available in Project Euclid: 19 December 2014

zbMATH: 1342.47013
MathSciNet: MR3296107
Digital Object Identifier: 10.15352/bjma/09-2-7

Subjects:
Primary: 47A16
Secondary: 37C85

Rights: Copyright © 2015 Tusi Mathematical Research Group

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.9 • No. 2 • 2015
Back to Top